# SDR IPXA09556866

- Difficulty date: July 18, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 10,430 hours, 7,225 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO DOOR AFT PRESSURE SEAL DOOR IS CRACKED.  REMOVED AND REPLACED AFT CARGO DOOR AFT PRESSURE SEAL DOOR IAW AMM 52-34-00-5 AND ER 09-3711.
